# SDR YENA2022121901269

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 047
- Aircraft time: 43,336 hours, 27,800 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1182, RIC-BOS.  ODOR OF EXHAUST IN FLIGHT DECK ONLY. DURING THE LAST PART OF THE CLIMB, CRUISE, AND DESCENT. MILD, EXHAUST SMELL THROUGH FLIGHT DECK VENTS WOULD COME AND GO DURING WAVES. OVERALL LASTING ABOUT 30 MINUTES. WHEN PACK 1 WAS TURNED OFF THE ODOR ALMOST IMMEDIATELY WENT AWAY.  COMPLIED WITH INFO NOTICE TSM 21-20-00-810-801A & NOTICE SECTION B1 ACCOMPLISHED DECONTAMINATION B AND, R & R BOTH RECIRRUILATION FILTERS IAW AMM 21-24-02. NO ODOR WAS NOTED. PACK BURNS SUCCESSFULLY. A/C OK FOR CONTINUED SERVICE. PACK NR 1 IS OPERABLE.
